# SDR 2004F00006

- Difficulty date: October 5, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N711MP
- Make and model: Stbros SD360
- Aircraft serial: SH3698
- Engine: Pwa PT6A60A
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Transmitter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO LT ENGINE NO FUEL FLOW INDICATION.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE INSPECTED, FOUND BROKEN WIRE AT FUEL FLOW TRANSMITTER.  WIRE WAS REPAIRED AND AIRCRAFT RETURNED TO SERVICE.  (M)
